# SDR CA130618001

- Difficulty date: June 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,011 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8256015
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WOULD NOT START.  WOULD ONLY GO TO MINIMUM FLOW. TROUBLESHOOTING FOUND EXCESSIVE METAL IN OUTLET FILTER, REPLACED PUMP AND FCU FOR METAL CONTAMINATION.  THIS CLEARED THE DEFECT.  UPON FURTHER INVESTIGATION, REMOVED INLET FILTER AND FOUND NO METAL. PUMP SHAFT WAS VERY HARD TO TURN AND LARGE CHUNKS OF METAL WERE FOUND IN THE PUMP.
